Steroid incuced Acne?

  1. New Member
    Rock Head's Avatar
    Stats
    5'9"  182 lbs.
    Join Date
    Jan 2007
    Posts
    85
    Rep Power
    139
    Level
    8
    Lv. Percent
    66.31%

    Steroid incuced Acne?


    Have any of you ever had this? I got a shot of Kenalog for allergies and had been on cycle with Epi for a week. I broke out in all these bumps and a rash on my back and immediately stopped the Epi. After a couple weeks I went to the Dr. and explained the situation. They kept treating me over and over for folliculitous, I finally saw a specialist today that told me this is what I have. After my first treatment, I already feel much better. During the last 6 weeks I have scratched holes through my skin from itching so bad. I itched every where and not just where the rash was.
    Am I done with steroids for good or was it just the combination? From being sick and my body fighting this, I have lost 17 lbs in 6 weeks. I feel like a shell of myself. Just a heads up and wondering if anyone else has ever had this before.

  2. Banned
    drksun's Avatar
    Join Date
    Jun 2007
    Posts
    319
    Rep Power
    0
    Level
    14
    Lv. Percent
    84.18%

    so you stoped epi and didn't PCT, then u got sick, sounds like a huge cortisol/estrogen spike, no surprise you lost 17lbs.. idk what caused it though
  3. New Member
    greenwing7's Avatar
    Join Date
    Jun 2007
    Age
    31
    Posts
    143
    Rep Power
    163
    Level
    10
    Lv. Percent
    26.43%

    kenalog, (triamcilalone) is one of those prednisone like steroids that kills your immune system, this is why you don't have allergies, this plus an AAS increasing the oilyness of your skin could lead to that but that would probably take a little longer to develop
    •   
       

  4. New Member
    Rock Head's Avatar
    Stats
    5'9"  182 lbs.
    Join Date
    Jan 2007
    Posts
    85
    Rep Power
    139
    Level
    8
    Lv. Percent
    66.31%

    Quote Originally Posted by greenwing7 View Post
    kenalog, (triamcilalone) is one of those prednisone like steroids that kills your immune system, this is why you don't have allergies, this plus an anabolic steroids increasing the oilyness of your skin could lead to that but that would probably take a little longer to develop
    This is what the Dr. said.
    I did do a PCT as always even though it was a short cycle. I also properly pre-loaded with supps. If I am ever going to try again, as far as Epi goes then I will research on supps to prevent acne as well. Start with a really low dose and see what happens. It will be no time in the near future for sure. The kenalog shot does shut down your auto-immune system and the combination was wicked. I did not begin to itch until they started putting me on anti-biotics and have been ever since. It wasn't your normal looking acne either but more like chicken pocs with a very few that had pustules.
  5. New Member
    greenwing7's Avatar
    Join Date
    Jun 2007
    Age
    31
    Posts
    143
    Rep Power
    163
    Level
    10
    Lv. Percent
    26.43%

    the **** that I get when my testosterone is high is more like an oil plug rather than an infected duct but if they do get infected they are huge!
  

  
 

Similar Forum Threads

  1. Acne come back on steroids after acutane
    By Chicofit in forum Old School Hormone Use
    Replies: 0
    Last Post: 04-12-2014, 04:16 PM
  2. Steroid use and acne prevention?
    By IPOM in forum Anabolics
    Replies: 5
    Last Post: 11-12-2012, 04:40 AM
  3. Antibiotics for my steroid acne.
    By deadaim in forum Anabolics
    Replies: 4
    Last Post: 06-20-2010, 08:36 PM
  4. steroid board rules?
    By hamper19 in forum Anabolics
    Replies: 2
    Last Post: 10-28-2002, 09:17 PM
  5. Yet another Acne Topic
    By BigBenn in forum General Chat
    Replies: 5
    Last Post: 10-26-2002, 08:45 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in